Metrics

From
On Semi-symmetric Para Kenmotsu Manifolds by T. Satyanarayana and K. L. Sai Prasad Turkish Journal of Analysis and Number Theory. 2015, 3(6), 145-148 doi:10.12691/tjant-3-6-1
Views
8532
Html 7971
Abstract 561
19 December 2015 (publication date) through 25 June 2021 *
14.21 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3836
PDF1212
Epub849
XML1276
PPT0
Figures257
Tables242
Export: 2615
RIS805
BibTex915
Endnote895
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com